MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CARDIOSAVE HYBRID TYPE M PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CARDIOSAVE HYBRID TYPE M PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-35
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that, the cardiosave intra-aortic balloon pump (iabp) unit had a helium leak on cart valve.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, d9, e1(site country), g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h10, h11.Additional information: contact person e-mail address: (b)(6).At this time, the customer has not requested getinge to evaluate the iabp.Additional information was requested from the customer with regard to the repair and status of the iabp; however, despite our best efforts, no repair information and no status of the iabp has been received.If any pertinent information is received in the future, a supplemental report will be submitted.

Brand Name
CARDIOSAVE HYBRID TYPE M PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key15328872
Report Number2249723-2022-02232
Device Sequence Number5288142
Product Code DSP
UDI-Device Identifier10607567109107
UDI-Public10607567109107
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-0800-35
Device Catalogue Number0998-00-0800-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown